# SDR SPAA2012080800001

- Difficulty date: August 6, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N712S
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23038
- Aircraft time: 68,799 hours, 35,622 cycles
- Engine: Pwa JT8D15A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 5717623097
- Part serial: 51510
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREFLIGHT CHECK,  CAPTAIN'S NR 2 SLIDING WINDOW SHOWS SIGNS OF INTERLAYER CRACKING.  REPLACED WINDOW IAW AMM 56-12-11.
